Annali di Matematica Pura ed Applicata

, Volume 155, Issue 1, pp 343–352 | Cite as

The Cauchy problem for a model equation with triple characteristics

  • Enrico Bernardi
Article
  • 21 Downloads

Summary

We give necessary and sufficient conditions for the well-posedness of the Cauchy problem for hyperbolic operators with triple characteristics wlwse principal symbol is suitably factorized.

Keywords

Model Equation Cauchy Problem Principal Symbol Hyperbolic Operator Triple Characteristic 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    E.Bernardi - A.Bove,Necessary and sufficient conditions for the well-posedness of the Cauchy problem for a class of hyperbolic operators with triple characteristics, Preprint.Google Scholar
  2. [2]
    L. Hörmander,The Cauchy problem for differential equations with double characteristics, J. Anal. Math.,32 (1977), pp. 118–190.Google Scholar
  3. [3]
    V. Ja. Ivrii,The well-posedness of the Cauchy problem for non strictly hyperbolic operators, III:The energy integral, Trans. Moscow Math. Soc.,34 (1978), pp. 149–168.Google Scholar
  4. [4]
    V. Ja. Ivrii -V. Petkov,Necessary conditions for the correctness of the Cauchy problem for non strictly hyperbolic equations, Uspeki Mat. Nauk.,29, 5 (1974), pp. 3–70.Google Scholar

Copyright information

© Fondazione Annali di Matematica Pura ed Applicata 1989

Authors and Affiliations

  • Enrico Bernardi
    • 1
  1. 1.Dipartimento di MatematicaUniversità di BolognaBolognaItaly

Personalised recommendations